# SDR CA110210011

- Difficulty date: February 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 96,812 hours, 11,268 cycles
- Engine: Ge CF680C2*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DEPARTURE THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN, NO SMOKE WAS VISIBLE.  FOUND INDIRECT CEILING LT POWER SUPPLY U/S AND INBD CEILING LTS AT ROW 34/35 U/S.  POWER SUPPLY REPLACED, LIGHTING RESTORED.  ODOR DISSIPATED.
